Quasisymmetric conformally Euclidean spaces, and a mathematical model of the space-time continuum in the large
Doklady Akademii Nauk, Tome 190 (1970) no. 5, pp. 1030-1033
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_190_5_a4,
author = {V. G. Lemlein},
title = {Quasisymmetric conformally {Euclidean} spaces, and a mathematical model of the space-time continuum in the large},
journal = {Doklady Akademii Nauk},
pages = {1030--1033},
year = {1970},
volume = {190},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_190_5_a4/}
}
TY - JOUR AU - V. G. Lemlein TI - Quasisymmetric conformally Euclidean spaces, and a mathematical model of the space-time continuum in the large JO - Doklady Akademii Nauk PY - 1970 SP - 1030 EP - 1033 VL - 190 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1970_190_5_a4/ LA - ru ID - DAN_1970_190_5_a4 ER -
V. G. Lemlein. Quasisymmetric conformally Euclidean spaces, and a mathematical model of the space-time continuum in the large. Doklady Akademii Nauk, Tome 190 (1970) no. 5, pp. 1030-1033. http://geodesic.mathdoc.fr/item/DAN_1970_190_5_a4/